# SDR HNAA2011122000433

- Difficulty date: December 20, 2011
- Submitted: December 20, 2011
- Operation: Air carrier
- Aircraft: N975HA
- Make and model: Dhav DHC8102
- Aircraft serial: 176
- Aircraft time: 56,442 hours, 62,490 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Module
- Part number: 1013079
- Part serial: NONE
- Condition: Misinstalled
- Location: Emergency Lights
- Stage of operation: NR
- How discovered: 9
- Nature of condition: W
- Precautionary procedure: O

## Discrepancy

FLOOR LEVEL MID EXIT EMERGENCY LIGHT MODULE ARE POINTING IN WRONG DIRECTION.  REALIGNED FLOOR LIGHT MODULE.  OPS CHECKED GOOD.  OK FOR SERVICE.
